# SDR CA991103084

- Difficulty date: October 18, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 29,275 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adj
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) L1 CABIN DOOR VERY HARD TO OPEN. INNER HANDLE STOP ADJUSTED.
